# SDR HNAA2022022300106

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 41,993 hours, 37,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E900666 - RH UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2R. CRACK IS 3/8' LONG, MARKED. EASI #8071 USED. 50-500 KHZ PROBE, FREQ= 400 KHZ, V-GAIN= 78.0, H-GAIN= 65.0, LPF= 100 .... REPAIRED RH UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2R IAW PIEDMONT EO1-53-22-0024
